Table of Contents
Journal of Fluids
Volume 2016, Article ID 4835253, 19 pages
http://dx.doi.org/10.1155/2016/4835253
Research Article

Mathematical Modeling of Local Scour at Slender and Wide Bridge Piers

Royal Commission Yanbu Colleges and Institutes, Yanbu University College, P.O. Box 31387, Yanbu, Saudi Arabia

Received 11 January 2016; Accepted 12 April 2016

Academic Editor: Robert Spall

Copyright © 2016 Youssef I. Hafez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youssef I. Hafez, “Mathematical Modeling of Local Scour at Slender and Wide Bridge Piers,” Journal of Fluids, vol. 2016, Article ID 4835253, 19 pages, 2016. https://doi.org/10.1155/2016/4835253.